Advances in Differential Equations

Infinitely many solutions for a Dirichlet problem with a nonhomogeneous $p$-Laplacian-like operator in a ball

Marta García-Huidobro, Raul Manásevich, and Fabio Zanolin

Full-text: Open access

Abstract

Using a continuation theorem dealing with nonlinear equations in absence of a priori bounds, we prove the existence of infinitely many radially symmetric solutions, with prescribed nodal properties, for a Dirichlet problem having superlinear growth and involving a non homogeneous $p$-Laplacian-like operator.

Article information

Source
Adv. Differential Equations, Volume 2, Number 2 (1997), 203-230.

Dates
First available in Project Euclid: 24 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366809214

Mathematical Reviews number (MathSciNet)
MR1424768

Zentralblatt MATH identifier
1023.35507

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

García-Huidobro, Marta; Manásevich, Raul; Zanolin, Fabio. Infinitely many solutions for a Dirichlet problem with a nonhomogeneous $p$-Laplacian-like operator in a ball. Adv. Differential Equations 2 (1997), no. 2, 203--230. https://projecteuclid.org/euclid.ade/1366809214


Export citation